Excision and Cofibrations.
Mathematica Scandinavica, Tome 19 (1966), pp. 122-126
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1966__19_165961,
author = {Per Holm},
title = {Excision and {Cofibrations.}},
journal = {Mathematica Scandinavica},
pages = {122--126},
year = {1966},
volume = {19},
zbl = {0145.43701},
url = {http://geodesic.mathdoc.fr/item/MS2_1966__19_165961/}
}
Per Holm. Excision and Cofibrations.. Mathematica Scandinavica, Tome 19 (1966), pp. 122-126. http://geodesic.mathdoc.fr/item/MS2_1966__19_165961/